# SDR 97ZZZM560

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7485 - NAS-FLL - RIGHT FIREWALL FUEL VALVE HANDLE ILLUMINATED FOR ABOUT 20 SECONDS AND EXTINGUISHED AT IDLE DURING TAXI.  REPOSITIONED RIGHT ENGINE FIRE LOOP TO PROPER POSITION.  PERFORMED OPERATIONAL CHECK OF THE SYSTEM WITH TEST SWITCH.  (M)
